# SDR DHL2008760541

- Difficulty date: April 9, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DENTED AREA ON RT ELEVATOR TAB SKIN AT ELEV STA 54.0, FABRICATED, AND INSTALLED REPAIR FILLER PER B727 SRM 55-20-2 AND 51-40-20.
